# SDR CA070514059

- Difficulty date: April 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Condition: Damaged
- Location: Fuel Nozzle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE ENGINE POWER REDUCED UNCOMMANDED AND THE ENGINE SUBSEQUENTLY FLAMED OUT.  INSPECTION REVEALED A DAMAGED FUEL NOZZLE TRANSFER TUBE O-RING PACKING. (TC NR 20070514059)
